# SDR C2XA96IA184

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3033914
- Condition: Failed
- Location: Rt Engine
- Part time: 13,787 hours
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ILE - FLT 3997 - PILOT REPORTED THAT UPON TAXI, THE RIGHT ENGINE EMITTED A LOW GRADE RUMBLE/VIBRATION, AT APPROXIMATELY 60 PERCENT.  THE AIRCRAFT RETURNED TO THE GATE, AND MAINTENANCE INSPECTED AND FOUND THE 2ND STAGE POWER TURBINE TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
